Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKhvorostina, Yurii Viacheslavovych-
dc.contributor.authorХворостiна, Юрій В'ячеславович-
dc.contributor.authorPratsovytyi, Mykola Viktorovych-
dc.contributor.authorПрацьовитий, Микола Вікторович-
dc.identifier.citationPratsiovytyi, M. Topological and Metric Properties of Distributions of Random Variables Represented by the Alternating Lüroth Series with Independent Elements / M. Pratsiovytyi, Yu. Khvorostina // Random Operators and Stochastic Equations. – 2013. – Vol. 21, no. 4. – P. 385–401.uk_UA
dc.description.abstractIn the paper we consider the distributions of random variables represented by the alternating L\"uroth series ($\widetilde{L}$-expansion). We study Lebesgue structure, topological, metric and fractal properties of these random variables. We prove that random variable with independent $\widetilde{L}$-symbols has a pure discrete, pure absolutely continuous or pure singularly continuous distribution. We describe topological and metric properties of the spectra of distributions of random variables as well as properties of their probability distribution functions.uk_UA
dc.description.abstractУ роботі вивчається лебегівська структура, тополого-метричні та фрактальні властивості розподілів випадкових величин, представлених знакозмінними рядами Люрота ($\widetilde{L}$-зображеннями). Доведено, що випадкова величина з незалежними $\widetilde{L}$-символами має або чисто дискретний, або чисто абсолютно неперервний, або чисто сингулярно неперервний розподіл. Описано тополого-метричні властивості спектрів розподілів випадкових величин, та властивості їх функцій розподілу.uk_UA
dc.subjectexpansions of numbers by alternating Lüroth seriesuk_UA
dc.subjectпредставлення чисел знакозмінними рядами Люротаuk_UA
dc.subjectgeometry of $\widetilde{L}$-representationuk_UA
dc.subjectгеометрія $\widetilde{L}$-зображенняuk_UA
dc.subjectabsolutely continuous probability distributionuk_UA
dc.subjectабсолютно неперервний розподілuk_UA
dc.subjectsingular probability distributionuk_UA
dc.subjectсингулярний розподілuk_UA
dc.subjectLebesgue structure of probability distributionuk_UA
dc.subjectлебегівська структура розподілуuk_UA
dc.titleTopological and Metric Properties of Distributions of Random Variables Represented by the Alternating Lϋroth Series with Independent Elementsuk_UA
dc.title.alternativeТополого-метричні властивості розподілів випадкових величин з незалежними елементами розкладів в знакозмінні ряди Люротаuk_UA
Appears in Collections:Статті

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.